# SDR AALA202202252583

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737*
- Aircraft serial: 31172
- Aircraft time: 25,955 hours, 10,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 7245
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 26,539 hours, 11,077 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR ESCAPE SLIDE PACK FELL OUT OF SLIDE COVER. REPLACED ESCAPE SLIDE WITH SERVICEABLE UNIT IAW WORKCARD 08L22125001, OPS CHECK GOOD.
